# SDR FDEA201812173537

- Difficulty date: December 17, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N793FD
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 72,171 hours, 25,852 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Activated
- Location: R1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BLOCK BACK EMERGENCY DOOR SLIDE R1 ACTIVATED.   REMOVED & REPLACED R1 DOOR EMERGENCY POWER                                        RESERVOIR IAW AMM 52-11-30-4. AIRCRAFT OK FOR                                     SERVICE   VERIFIED SLIDE INSTALLATION REINSTALLED GIRT BAR                                  OPS CHECK NORMAL REF 757 M.M. 25-66-01-4
